# SDR CALA2017082102838

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 74,725 hours, 28,809 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hinge Bracket
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE HINGES BRACKETS AT TOP OF SLIDE MECHANISM AT THE L2 DOOR NOT CONNECTED. THE BRACKET WAS REINSTALLED
